# SDR USAA2010021590357

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 64,699 hours, 29,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 29 - LAX - EEL - EMERGENCY EXIT LIGHT COVER AT SEAT 11D FELL OFF.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVER AT SEAT 11D.
